Abstract and Applied Analysis

Fractal Dynamical Model of Vehicular Traffic Flow within the Local Fractional Conservation Laws

Long-Fei Wang, Xiao-Jun Yang, Dumitru Baleanu, Carlo Cattani, and Yang Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We suggest a new model of the scale conservation equation in the mathematical theory of vehicular traffic flow on the fractal network based on the local fractional calculus.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 635760, 5 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273292

Digital Object Identifier
doi:10.1155/2014/635760

Mathematical Reviews number (MathSciNet)
MR3193530

Zentralblatt MATH identifier
07022791

Citation

Wang, Long-Fei; Yang, Xiao-Jun; Baleanu, Dumitru; Cattani, Carlo; Zhao, Yang. Fractal Dynamical Model of Vehicular Traffic Flow within the Local Fractional Conservation Laws. Abstr. Appl. Anal. 2014 (2014), Article ID 635760, 5 pages. doi:10.1155/2014/635760. https://projecteuclid.org/euclid.aaa/1412273292


Export citation

References

  • M. J. Lighthill and G. B. Whitham, “On kinematic waves–-II. A theory of traffic flow on long crowded roads,” Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, vol. 229, no. 1178, pp. 317–345, 1955.
  • P. I. Richards, “Shock waves on the highway,” Operations Research, vol. 4, no. 1, pp. 42–51, 1956.
  • C. F. Daganzo, “A continuum theory of traffic dynamics for freeways with special lanes,” Transportation Research B: Methodological, vol. 31, no. 2, pp. 83–102, 1997.
  • H. M. Zhang, “New perspectives on continuum traffic flow models,” Networks and Spatial Economics, vol. 1, no. 1-2, pp. 9–33, 2001.
  • T. Li, “${L}^{1}$ stability of conservation laws for a traffic flow model,” Electronic Journal of Differential Equations, vol. 2001, no. 14, pp. 1–18, 2001.
  • I. Gasser, “On non-entropy solutions of scalar conservation laws for traffic flow,” Journal of Applied Mathematics and Mechanics, vol. 83, no. 2, pp. 137–143, 2003.
  • A. Aw, A. Klar, T. Materne, and M. Rascle, “Derivation of continuum traffic flow models from microscopic follow-the-leader models,” SIAM Journal on Applied Mathematics, vol. 63, no. 1, pp. 259–278, 2002.
  • N. Bellomo and V. Coscia, “First order models and closure of the mass conservation equation in the mathematical theory of vehicular traffic flow,” Comptes Rendus Mecanique, vol. 333, no. 11, pp. 843–851, 2005.
  • N. Bellomo, M. Delitala, and V. Coscia, “On the mathematical theory of vehicular traffic flow–-I: fluid dynamic and kinetic modelling,” Mathematical Models and Methods in Applied Sciences, vol. 12, no. 12, pp. 1801–1843, 2002.
  • C. F. Daganzo, “A finite difference approximation of the kinematic wave model of traffic flow,” Transportation Research B: Methodological, vol. 29, no. 4, pp. 261–276, 1995.
  • B. B. Mandelbrot, The Fractal Geometry of Nature, W. H. Freeman, San Francisco, Calif, USA, 1982.
  • A. Erramilli, W. Willinger, and P. Pruthi, “Fractal traffic flows in high-speed communications networks,” Fractals, vol. 2, no. 3, pp. 409–412, 1994.
  • W. M. Lam and G. W. Wornell, “Multiscale analysis and control of networks with fractal traffic,” Applied and Computational Harmonic Analysis, vol. 11, no. 1, pp. 124–146, 2001.
  • P. Shang, M. Wan, and S. Kama, “Fractal nature of highway traffic data,” Computers & Mathematics with Applications, vol. 54, no. 1, pp. 107–116, 2007.
  • M. Li, W. Zhao, and C. Cattani, “Delay bound: fractal traffic passes through network servers,” Mathematical Problems in Engineering, vol. 2013, Article ID 157636, 15 pages, 2013.
  • E. G. Campari and G. Levi, “Self-similarity in highway traffic,” The European Physical Journal B: Condensed Matter and Complex Systems, vol. 25, no. 2, pp. 245–251, 2002.
  • X.-J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  • X.-J. Yang, D. Baleanu, and J. A. T. Machado, “Systems of Navier-Stokes equations on Cantor sets,” Mathematical Problems in Engineering, vol. 2013, Article ID 769724, 8 pages, 2013.
  • Y.-J. Hao, H. M. Srivastava, H. Jafari, and X.-J. Yang, “Helmholtz and diffusion equations associated with local fractional derivative operators involving the Cantorian and Cantor-type cylindrical coordinates,” Advances in Mathematical Physics, vol. 2013, Article ID 754248, 5 pages, 2013.
  • Y. Zhao, D. Baleanu, C. Cattani, D.-F. Cheng, and X.-J. Yang, “Maxwell's equations on Cantor sets: a local fractional approach,” Advances in High Energy Physics, vol. 2013, Article ID 686371, 6 pages, 2013.
  • A.-M. Yang, C. Cattani, C. Zhang, G.-N. Xie, and X.-J. Yang, “Local fractional Fourier series solutions for non-homogeneous heat equations arising in fractal heat flow with local fractional derivative,” Advances in Mechanical Engineering, vol. 2014, Article ID 514639, 5 pages, 2014.
  • J.-H. He and F.-J. Liu, “Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy,” Nonlinear Science Letters A, vol. 4, no. 1, pp. 15–20, 2013. \endinput